Translator Disclaimer
1 January 2011 Corrigendum

Correction of Huang, J.D.; Jackson, D.W.T., and Cooper, J.A.G., 2010. Piecewise polynomial expression of beach profiles. Journal of Coastal Research, 26(5), 851–859.

Equation (10) was reproduced incorrectly. The correct equation is:

i1551-5036-27-1-205-e01.gif

Allen Press apologizes for this error.

"Corrigendum," Journal of Coastal Research 27(1), 205, (1 January 2011). https://doi.org/10.2112/1551-5036-27.1.205
Published: 1 January 2011
JOURNAL ERRATUM
1 PAGES


SHARE
ARTICLE IMPACT
Back to Top